# SDR DALA2025040802740

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,036 hours, 29,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:608. CORRECTIVE ACTION: RESECURED ROW 25/26 COVER UNDER EXIT SIGN. (0897561)
